MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investaion, but has not been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundane of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
 
Event or Problem Description
It was reported that the surgeon felt the v/v angle on the femur was not accurate.The knee turned out well and there was no impact to patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The navigation unit and the reference sensor were returned to orthalign for evaluation and the investigation has been completed by an orthalign engineer.The behavior was not reproducable by the orthalign engineer and the event was unable to be confirmed.The navigation unit and reference sensor passed all testing and no device defect was found.The reported issue and possible explanations are addressed in orthalign's risk documentation.Orthalign will continue to monitor the complaint data and take action if necessary.No further action is required at this time.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso viejo, CA 92656
MDR Report Key18676871
Report Number3007521480-2024-00002
Device Sequence Number6155710
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown